Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 454, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 26, 2021, 4:02 PM EDT for Rockingham County, Shenandoah County, Virginia; Hardy County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 4:02 PM EDT (20:02 UTC)
- Expired
- Aug 26, 2021, 4:33 PM EDT
- In force
- 31 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rockingham County, VA, Shenandoah County, VA, Hardy County, WV
The radar
The Sterling radar (KLWX), 118 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WUUS51 KLWX 262002
SVRLWX
VAC165-171-WVC031-262045-
/O.NEW.KLWX.SV.W.0454.210826T2002Z-210826T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
402 PM EDT Thu Aug 26 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southwestern Shenandoah County in northwestern Virginia...
North central Rockingham County in western Virginia...
South central Hardy County in eastern West Virginia...
* Until 445 PM EDT.
* At 402 PM EDT, a severe thunderstorm was located near Timberville,
or 17 miles north of Harrisonburg, moving north at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Broadway, Timberville, Basye-Bryce Mountain, Mathias, Basye, Tunis,
Orkney Springs, Forestville, Mount Clifton and Fulks Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3860 7878 3863 7896 3888 7888 3883 7863
TIME...MOT...LOC 2002Z 196DEG 10KT 3868 7883
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF2 follow-up statements
352
WWUS51 KLWX 262015
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
415 PM EDT Thu Aug 26 2021
VAC165-171-WVC031-262045-
/O.CON.KLWX.SV.W.0454.000000T0000Z-210826T2045Z/
Shenandoah VA-Rockingham VA-Hardy WV-
415 PM EDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN SHENANDOAH...NORTH CENTRAL ROCKINGHAM AND SOUTH
CENTRAL HARDY COUNTIES...
At 415 PM EDT, a severe thunderstorm was located near Timberville, or
19 miles north of Harrisonburg, moving north at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Basye-Bryce Mountain, Mathias, Basye, Tunis, Orkney Springs and Mount
Clifton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 7881 3868 7894 3888 7888 3883 7863
TIME...MOT...LOC 2015Z 196DEG 10KT 3872 7882
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DHOF316
WWUS51 KLWX 262033
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
433 PM EDT Thu Aug 26 2021
VAC165-171-WVC031-262043-
/O.CAN.KLWX.SV.W.0454.000000T0000Z-210826T2045Z/
Shenandoah VA-Rockingham VA-Hardy WV-
433 PM EDT Thu Aug 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHENANDOAH...
NORTH CENTRAL ROCKINGHAM AND SOUTH CENTRAL HARDY COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3864 7881 3868 7894 3888 7888 3883 7863
TIME...MOT...LOC 2030Z 196DEG 10KT 3877 7880
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:43 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 26, 2:43 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 243 PM EDT Thu Aug 26 2021 .SYNOPSIS... Weak high pressure will remain situated near our region through the end of the week. A front will drop down into the region from the Great Lakes late Friday into Saturday and stall nearby through early next week. Another front may impact our region midway through next week. A tropical influence of moisture from a tropical system moving into the Gulf of Mexico this week could enhance showers and thunderstorms during the middle to later part of next week. && .NEAR TERM /THROUGH TONIGHT/... High pressure will remain over the Atlantic through tonight. A light southerly flow around this system will usher in hot and humid conditions. Despite temperatures pushing into the lower to middle 90s and dewpoint temperatures climbing into the middle 70s in some locations, heat indice values will remain below criteria across the region. There will be a couple locations near the metro areas and southwest into northeastern and eastern Virginia in which heat indice values topple 100 degrees this afternoon. Feeding off of this heat and moisture at the surface, showers and a couple of strong to severe thunderstorms have developed in the west and eastward toward southern Maryland and the central Chesapeake Bay. The strongest thunderstorms have warnings and are for potentially large hail and damaging wind gusts. Additional strong to severe thunderstorms are expected to develop later this afternoon to the north and east into the metro areas and up near central Maryland. Tonight will be warm and humid with mainly dry conditions, especially after midnight. Some afternoon showers and thunderstorms from this afternoon will carry over into the middle part of the evening, mainly near the metro areas. Patchy fog is also expected. Some fog may be locally dense especially in areas that receive rainfall this afternoon and evening. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... High pressure will remain nearby Friday. The heat and humidity will linger, allowing temperatures to climb into the 90s for many location and heat indice values to reach the upper 90s to lower 100s. A weak cold front will approach from the north, but it should stay to the north for Friday. A pressure trough will be present. As shortwave energy passes nearby to the north, showers and gusty thunderstorms are expected to develop mainly during the afternoon and evening. Thunderstorms may become severe with damaging winds and large hail. The best chance for severe thunderstorms will be between I-81 and I-95, but north of I-66, primarily. Bay and river breezes may also play a role in the severe thunderstorm development on Friday into Friday evening. A shortwave will likely pass by to the north Friday night into early Saturday. Additional low-level forcing could tap into the warm and humid air bringing a better chance for showers and thunderstorms Friday night, despite loss of daytime heating. If this scenario plays out, heavy rain could be an issue. If the shortwave is weak, then precipitation will dissipate overnight with the loss of daytime heating. Current forecast leans a little closer to the second scenario, but this will have to be monitored closely. The shortwave will slowly slide to the east Saturday, but a weak cold front will likely move into the area from the north and east. A wind shift over the area will enhance the chances for showers and thunderstorms. Some storms may be strong to perhaps severe, especially along and southwest of the boundary, and some storms may produce heavy rainfall anywhere. Convection should dissipate Saturday night in coverage, but low clouds and areas of fog are possible. && .LONG TERM /SUNDAY THROUGH THURSDAY/... A cold front is forecast to drop into our region this weekend and stall nearby Sunday through early next week. Broad high pressure will remain situated over the southeastern US during the later parts of this weekend and into early week and keep a general west to southwesterly flow ongoing at 850 mb. The frontal boundary will become the focus for the formation of continued showers and thunderstorms through Tuesday. PW's will remain above 1.75 with locally higher amounts close to 2 inches possible Sunday and Monday with fair chance for CAPE above 1000 especially east of the Blue Ridge. Slow storm movement along with a stalled boundary close by suggests that some storms could produce heavy rainfall and depending on the location of the front, a strong to SVR storm can't be ruled out. 90 degree + weather is likely to continue through Monday next week with overnight lows in the upper 60s to mid 70s. The later half of the long term be heavy dependent on the interaction between a tropical system currently located over the western Caribbean and a cold front dropping through our region from the Northwest. A tropical depression over the western Caribbean is forecast to make landfall somewhere in central Gulf States as a Cat 1/2 Hurricane on Sunday. The main question for this system will be what direction it will take once it moves inland. A cold front is forecast to drop down through our region late Monday through Tuesday and progress southward on Tuesday driven by a high pressure to the north. The tropical system may interact with the frontal boundary to enhance rainfall. I feel the biggest concern may be over the southern states especially Tennessee which received a lot of rain recently. As the tropical system moves northeastward, the axis of heaviest rain will likely shift toward our region late Tuesday through Thursday period. Depending on the track the center of the low takes, there could be multiple threats for our region. Flooding could be a concern especially if the models trend eastward with the trop low and if we continue to receive convection over the next 4 to 5 days. If the low stays west of our region, the shear on the east side of the low could enhance the SVR and tor threat. There remains a lot of uncertainty in the long term as the tropical system remains disorganized and off-shore. The stretch of 90 degree weather may break on Tuesday as the front pushes through our region. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Scattered strong to severe thunderstorms this afternoon and evening. The best chance will be across KCHO, KDCA and KIAD, but storms are possible across the rest of the terminals as well. Gusty winds may accompany any storm. Patchy fog is possible near KCHO and other terminals that get rainfall from showers and thunderstorms. For Friday and Saturday, thunderstorms are possible each day, especially during the afternoon and evening hours (although convection may persist Friday night for some of the terminals). Patchy fog is expected Friday night into Saturday, and low clouds/fog may be more widespread Saturday night. Showers and thunderstorms will be possible at all terminals Sunday through Tuesday as a front remains stalled near the region and a second front drops into the region from the northwest on Tuesday. Periods of subVFR conditions will be possible with light winds mainly out of the west. && .MARINE... High pressure over the Atlantic will cause a light southerly or onshore flow through Friday night. A boundary will move into the area from the north and east Saturday and it will stall out nearby. Winds could approach or reach SCA criteria Friday night into Saturday with that approaching boundary. Showers and thunderstorms are possible each day through Saturday night. The best chance for thunderstorms will be in the afternoon/evening hours each day, and gusty winds may accompany any storm that develops. For Friday night, showers and thunderstorms may hang around into the overnight hours, but confidence is low at this time. Thunderstorms will be possible over our marine areas but subSCA conditions are expected through Monday. && .TIDES/COASTAL FLOODING... Tide levels are forecast to remain slightly elevated over the next several days. Although flooding is not explicitly forecast, caution (or near minor) stages are possible at more vulnerable tidal locations such as DC SW Waterfront and Annapolis through the end of the week. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...KLW NEAR TERM...BJL/KLW SHORT TERM...BJL/KLW LONG TERM...JMG AVIATION...KLW/JMG MARINE...KLW/JMG TIDES/COASTAL FLOODING...ADM
Hazardous weather outlook, Aug 26, 5:18 AM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 518 AM EDT Thu Aug 26 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-271000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight A severe thunderstorm capable of producing damaging wind gusts is possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. Heat indices up to 105 degrees are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-271000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight A few severe storms capable of producing damaging wind gusts are possible this afternoon and evening. Isolated instances of flash flooding are possible as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. Heat indices may approach 100 degrees Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week. MDZ001-501-502-VAZ503-504-WVZ501>506-271000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 518 AM EDT Thu Aug 26 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight A few severe storms capable of producing damaging wind gusts are possible this afternoon and evening. Isolated instances of flash flooding are possible as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms or instances of flash flooding are possible during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially later this week.
In the hours before
Local storm report, Aug 26, 2:15 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
215 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG 1 WSW TRIANGLE 38.54N 77.34W
08/26/2021 PRINCE WILLIAM VA EMERGENCY MNGR
TREE DOWN ON ROUTE 1 NEAR THE INTERSECTION WITH JOPLIN
ROAD
&&
EVENT NUMBER LWX2105608
ADMLocal storm report, Aug 26, 2:17 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
217 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 1 W WIDEWATER 38.46N 77.34W
08/26/2021 STAFFORD VA 911 CALL CENTER
TREE DOWN ON POWER LINES IN THE 100 BLOCK OF VA-635
DECATUR ROAD.
&&
EVENT NUMBER LWX2105609
DHLocal storm report, Aug 26, 3:04 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
304 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 SW STAFFORD 38.40N 77.43W
08/26/2021 STAFFORD VA 911 CALL CENTER
TREES DOWN NEAR THE INTERSECTION OF US-1 JEFFERSON
DAVIS HIGHWAY AND SHADY HILL LANE.
&&
EVENT NUMBER LWX2105610
DHLocal storm report, Aug 26, 3:43 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLOOD 1 NE FALMOUTH 38.35N 77.45W
08/26/2021 STAFFORD VA DEPT OF HIGHWAYS
VA-627 FORBES STREET BLOCKED DUE TO STANDING WATER.
&&
EVENT NUMBER LWX2105611
DHLocal storm report, Aug 26, 3:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 SW ROSSLYN 38.89N 77.08W
08/26/2021 M0.75 INCH ARLINGTON VA BROADCAST MEDIA
&&
EVENT NUMBER LWX2105612
DHLocal storm report, Aug 26, 4:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
402 PM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 ESE KLINE GAP 39.07N 79.16W
08/26/2021 GRANT WV TRAINED SPOTTER
TREE DOWN ON HOUSE ON THE 100 BLOCK OF BEAGLE BOOT LANE
&&
EVENT NUMBER LWX2105613
ADMThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 1:15 PM EDT | Special Marine Warning | LWX | 60 min | |
| Aug 26, 1:25 PM EDT | Severe Thunderstorm Warning | LWX | Prince William, Stafford | 50 min |
| Aug 26, 2:20 PM EDT | Severe Thunderstorm Warning | LWX | Stafford | 40 min |
| Aug 26, 2:43 PM EDT | Areal Flood Warning | LWX | Stafford | 3 hr |
| Aug 26, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 44 min |
| Aug 26, 3:32 PM EDT | Special Marine Warning | LWX | 58 min | |
| Aug 26, 3:45 PM EDT | Areal Flood Warning | LWX | Arlington | 3 hr |
| Aug 26, 4:03 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax | 42 min |
| Aug 26, 6:42 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham | 48 min |
| Aug 26, 7:08 PM EDT | Flash Flood Warning | LWX | Augusta, Rockingham | 118 min |
| Aug 26, 7:58 PM EDT | Flash Flood Warning | LWX | Rockingham | 69 min |
| Aug 25, 9:20 PM EDT | Severe Thunderstorm Warning | LWX | Morgan | 40 min |
| Aug 26, 3:20 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Hardy, Pendleton | 26 min |
| Aug 26, 3:57 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Hardy | 36 min |
| Aug 26, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Hampshire, Mineral | 29 min |
| Aug 26, 5:09 PM EDT | Severe Thunderstorm Warning | LWX | Hardy | 22 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.